# SDR IPXA2020072057980

- Difficulty date: May 29, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ASA73255
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER CARGO COMP SEAT TRACK HAS CORROSION FROM STA 1511 TO STA 5-93 LBL-20.REPAIRED CORRODED SEAT TRACK IN MAIN CARGO STA 1511 TO 5-93 LBL-20 IAW SRM 53-00-52 REPAIR 1 FIGURE 201 REV. 66.  (MAJOR)
